A 38-year-old female asked:
Been on steroids for my sarcoid for 3 days now. in the afternoon my gums, teeth feel sore and nose stuffy . my head also feels tight. why could this b?
1 doctor answer • 4 doctors weighed in
Internal Medicine 27 years experience
Steroids?: This is not likely related to steroids although it is really WAY too early to tell. We are only talking three days. There could certainly be other confounding factors and considerations. Typical steroid course for sarcoid is long so you should watch weight carefully and exercise regularly.
3.6k viewsReviewed >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.